# SDR SWAA2021031654620

- Difficulty date: March 10, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT L1189 FORWARD OF L/H OWE (INSID E CABIN) HAS BULBS INOP. /
